# SDR DALA2021122708050

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,411 hours, 31,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DOOR 2L SLIDE WOULD NOT ARM. CORRECTIVE ACTION: OPENED DOOR AND INSPECTED GIRT BAR LATCHES ON FLOOR. CLEANED DEBRIS AND LUBRICATED. CLOSED DOOR AND CYCLED ARMING LEVER SEVERAL TIMES. OPS CHECK GOOD. (8175612)
